Piriteze Allergy Tablets
Piriteze Allergy Tablets

Piriteze Allergy Tablets (Pack of 14)

£6.99

Piriteze allergy tablets contains an antihistamine called cetirizine and can be used to treat the symptoms of hay fever and other allergies.

Is this the best treatment for you?

Complete an online consultation (can be completed in 60 seconds!) to determine a suitable treatment.

Go to treatments to start a consultation

£6.99

FREE delivery on all
orders over £30
Commonly bought add-ons...

    Piriteze contains the active ingredient cetirizine, which is an antihistamine that can be used to treat the symptoms of hay fever and other allergies.

    It can help provide relief of hay fever, skin allergies, pet allergies, mould spore allergies, house dust mite allergies and can also be taken to relieve the rashes and itching of chronic urticaria (hives).

    How to use: Please read enclosed leaflet carefully before use.

    Dosage: For oral use only.

    • In adults and children aged 12 years and over: One tablet once a day.
    • Children aged 6 to 12 years: Half a tablet twice a day.
    • Children under 6 years: Not recommended. See leaflet for further advice.

    Do not exceed the stated dose.

     

    Piriteze, like all medications, can cause certain side effects and may not be suitable to take in all individuals.

    If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can contact your GP or pharmacist.

    If you have any severe side effects stop use immediately and seek medical assistance as soon as possible.

    You should always read the enclosed leaflet carefully before use.

    Keep all medicines out of the reach and sight of children.

    Warning: may cause drowsiness – if affected do not drive or operate machinery.

    Avoid alcoholic drink.

    If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.

    Do not take if you are allergic to cetirizine or any of the other ingredients in these tablets.

    Do not use this product if the expiry date on the original packaging has passed.

     

    What is an antihistamine?

    Histamine is a chemical that is released in your body as a response to an allergic substance, such as pollen and can cause symptoms such as watery eyes and sneezing with the intention to remove the allergen from your body. Antihistamines such as cetirizine, block histamine receptors to help prevent allergy related symptoms from occurring.

    What are the side effects of Piriteze?

    Piriteze may cause drowsiness. If affected do not drive or operate machinery.

    It may also cause certain side effects such as dizziness, tiredness, runny nose, headache, sore throat, dry mouth, nausea, runny nose.

    Not all individuals will experience these side effects and you should always read the patient information leaflet provided with the medication.

    Can Piriteze cause drowsiness?

    Piriteze contains the active ingredient cetirizine, which is known as a non-drowsy antihistamine.

    Most people will not feel drowsy when taking Piriteze, however this does not mean that it can not make you feel drowsy or dizzy as these are both known side effects of cetirizine.

    If you feel dizzy or drowsy when taking this medication, you should not attempt to drive or use any tools or machinery.

    Can I use Piriteze tablets for other allergies?

    It can be used for other allergies other than hay fever such as skin allergies, pet allergies, mould spore allergies, house dust mite allergies and can also be taken to relieve the rashes and itching of chronic urticaria (hives).

    Are there any other antihistamines that can be used for Hay Fever?

    Yes, there are other antihistamine medication such as fexofenadine tablets, which is a prescription-only antihistamine used to treat symptoms of hay fever and allergy. It may be useful in certain individuals who has used over the counter antihistamines such as loratadine or cetirizine without success.

    Do you offer any allergy test kits?

    Yes, we provide Klarify.Me home allergy tests, which has made testing allergies at home simple.

     

     

    Active ingredients: each tablet contains the active ingredient cetirizine hydrochloride10mg.

    Other ingredients: Lactose

    Storage: Store in a cool, dry place.

    For more information, please read the patient information leaflet provided with this medication.

    You can find more information about hay fever and allergies and other treatments we offer on our website.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Apr 05, 2022 by Joseph Issac, MPharm
Reviewed Apr 05, 2022 by Prabjeet Saundh, MPharm

Registered Service

National Pharmacy Association Logo
Registered Pharmacy 9010203
General Pharmaceutical logo
MHRA logo
Z
Fully Registered
Z
Confidential & discreet
Z
Free Delivery
Z
Low Price Gurantee

Contact Us

Call: 020 8894 6080

Office Hours:
9am-5pm Weekdays
9am-12pm Saturday

*We are closed on Bank Holidays

 

PostMyMeds Ltd.
VAT Number: 219 8747 65

Visit us

132 High Street Whitton
Twickenham
TW2 7LL

Click here for a map

Trustpilot Reviews

COPYRIGHT © 2021 - PostMyMeds Ltd


Secure and safe

  • Sign of online payment method
  • Thumbnail of mastercard
  • label of  sage payment method
  • Image of registered pharmacy
  • Comodo Trusted Site Seal
  • PayPal